Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    Hi ive been taking the cerazette pill since February of this year and would just like a little advice on something thats been worrying me:/ i came on a period on monday which was just spotting but today im covered (gross I know) and it was a darkish colour red, just wonderedif this was normal because of the pill im taking thanks ?
    Offline

    19
    ReputationRep:
    (Original post by lucymarie1xx)
    Hi ive been taking the cerazette pill since February of this year and would just like a little advice on something thats been worrying me:/ i came on a period on monday which was just spotting but today im covered (gross I know) and it was a darkish colour red, just wonderedif this was normal because of the pill im taking thanks ?
    Moved to sexual health. you're more likely to get an appropriate answer here
    Offline

    17
    ReputationRep:
    Yes, irregular bleeding is a common side effect of this pill.

    Posted from TSR Mobile
    Offline

    0
    ReputationRep:
    I was on cerazette for 3 months because I had put on some timber. It gave me a period everyday until I stopped it was horrible. It doesnt sound like anything to worry about.


    Offline

    0
    ReputationRep:
    I've been on Cerazette for around 3 years now. I have had the occasional spotting and it has been quite heavy before. I just mentioned it at my review doctors appointment and they just took a note of it. If you are worried ring you're doctor if you get it from there and they may be able to talk to you over the phone, or if you get it from like family planning, just nip in and someone should be able to talk to you
    Offline

    0
    ReputationRep:
    I was on cerazette for a year before I got bleeding but I got it so often and heavy that eventually I just went to the doctors. She switched me to the combined pill (Microgyon) and it's been perfect for me ever since, my advice is to go to the doctors
    Offline

    16
    ReputationRep:
    When I was on this pill I basically never had a period, but once every approx 6 months I would get a random day where I would spot or get a random day of heavy bleeding, but then I wouldn't bleed again for another 6 months!

    Everyone reacts different I think but I don't think it's anything to worry about. However if you are concerned about the irregular bleeding you could ask your doctor to change pills.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 11, 2014
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.